# SDR 2004FA0000938

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft serial: 9000085
- Aircraft time: 1,478 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 0957650118
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,852 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2002-10-05 "MAIN ROTOR UPPER HUB INSP" FOUND BOLT HOLES CRACKED AS DEPICTED IN MD HELICOPTERS SERVICE BULLETIN 900-072. PART TOTAL TIME: 1852 HRS
